# SDR SIMA20140623001

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 23,477 hours, 19,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BA50933901
- Part serial: C02109
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EMER LIGHTS INOPERATIVE.  DEFERRED IAW MEL 33-29.  R & R NR 4 EMER LIGHT BATTERY POWER SUPPLY IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.  MEL ITEM IS RESTORED.
